Volume 51, Number 4
Previous Issue Next Issue

Special Issue “in honor of Claude-Michel Brauner”

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF Citation 207 997 Abstract

Alain Miranville & Charbel Wehbe

10.4208/jms.v51n4.18.01

J. Math. Study, 51 (2018), pp. 337-376.

Preview Full PDF Citation 239 2285 Abstract

Kaitai Li & Xiaoqin Shen

10.4208/jms.v51n4.18.02

J. Math. Study, 51 (2018), pp. 377-458.

Preview Full PDF Citation 232 1912 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80